# SDR SWAA2023041017438

- Difficulty date: March 16, 2023
- Submitted: April 10, 2023
- Operation: Air carrier
- Aircraft: N8665D
- Make and model: Boeing 737-8H4
- Aircraft serial: 36652
- Aircraft time: 26,679 hours, 12,566 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO RIGHT TRANSITION ANGLE CORRODED ON UPPER SURFACE BS 500C TO 500I.  REPAIRED FWD CARGO R/H TRANSITION ANGLE FROM STA 500C + 10' TO STA 500F + 10' REF SRM 53-00-53-2R-5 AND EA# M22-153-01550.
